# SDR CA151124010

- Difficulty date: November 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Discharged
- Location: Elt
- Component: Elt
- Component part number: TEL82
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571, APPENDIX G FOUND BATTERY VOLTAGE BELOW SPECIFICATIONS AND CURRENT DRAW IN ARM AND OFF POSITION HIGHER THAN SPECIFICATIONS.  ELT REMOVED FROM SERVICE.
